# SDR AALA202201318680

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A300*
- Aircraft serial: 5300
- Aircraft time: 27,753 hours, 11,089 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT 80 KNOTS DUE TO BRAKES RELEASED ECAM MESSAGE. SAFELY RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
